# SDR U2RA201506210002

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 87,403 hours, 12,747 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: BACB30MR5K19
- Condition: Sheared
- Location: Fuel Cell
- Part time: 87,403 hours, 12,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK INSPECTION, FOUND SHEARED BOLT IN LT WING NR 2 MAIN TANK INBD OF WING BUTT LINE 150.0 ON STR 7.  GENERATED ITEM TO PERFORM HARD LANDING INSPECTION.  REPLACED BOLT AT LT WING NR 2 MAIN FUEL TANK INBD OF WING BUTT LINE 150.0, STR 7 IAW SRM 51-40-02.
